# SDR C2XA11TY128

- Difficulty date: August 3, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 145759
- Aircraft time: 22,486 hours, 12,029 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TYS - A/C WAS DEPARTING CAE WHEN THE CREW GOT A MESSAGE ON THE EICAS OF LANDING GEAR AIR/GND FAILURE ON T/O.  A/C RETURNED TO CAE AND WAS FERRIED TO TYS WITH RESTRICTIONS. UPON A SAFE ARRIVAL IN TYS, MAINTENANCE FOUND THE LEFT MLG REAR WOW PROX SWITCH OUT OF LIMITS.  ADJUSTED THE GAP IAW EMB 145XR AMM 32-63-05; COMPLIED WITH THE GEAR EXTENSIONS AND RETRACTIONS TEST IAW EMB 145XR AMM 32-30-00.  NO DISCREPANCIES NOTED AND WAS RELEASED FOR A TEST FLIGHT TO FURTHER EVALUATE.  TEST FLIGHT WAS CANCELED DUE TO WEATHER SO THEREFORE A/C WAS REPO TO RIC TO VERIFY ANY ISSUES.  NONE NOTED AND WAS RELEASED TO SERVICE.
